Electron. J. Diff. Eqns., Vol. 2008(2008), No. 151, pp. 1-9.

Existence of solutions to first-order singular and nonsingular initial value problems

Petio S. Kelevedjiev

Under barrier strip type arguments we investigate the existence of global solutions to the initial value problem $x'=f(t,x,x')$, $x(0)=A$, where the scalar function $f(t,x,p)$ may be singular at $t=0$.

Submitted July 20, 2008. Published November 1, 2008.
Math Subject Classifications: 34B15, 34B16.
Key Words: Initial value problem; first order differential equation; singularity; sign conditions.

Show me the PDF file (212 KB), TEX file, and other files for this article.

Petio S. Kelevedjiev
Department of Mathematics
Technical University of Sliven, Sliven, Bulgaria
e-mail: keleved@lycos.com

Return to the EJDE web page